Advertisement

Doklady Mathematics

, Volume 79, Issue 2, pp 150–152 | Cite as

Necessary and sufficient conditions for the singularity of the pairwise l 1-distance matrix and their generalizations

  • A. G. D’yakonovEmail author
Mathematics

Keywords

Radial Basis Function Boolean Function Binary Vector DOKLADY Mathematic Conjunctive Normal Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. J. C. Baxter, Constr. Approx., No. 7, 427–440 (1991).Google Scholar
  2. 2.
    L. Reid and X. Sun, Canad. J. Math. 45, 1313–1323 (1993).zbMATHMathSciNetGoogle Scholar
  3. 3.
    Yu. I. Zhuravlev, Kibernetika, No. 6, 21–27 (1977).Google Scholar
  4. 4.
    A. G. D’yakonov, Dokl. Math. 77, 453–456 (2008) [Dokl. Akad. Nauk 420, 732–735 (2008)].zbMATHCrossRefGoogle Scholar
  5. 5.
    D. Braess and A. Pinkus, J. Approx. Theory, No. 73, 218–236 (1993).Google Scholar
  6. 6.
    Discrete Mathematics and Mathematical Issues of Cybernetics, Ed. by S. V. Yablonskii and O. B. Lupanov (Nauka, Moscow, 1974) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  1. 1.Faculty of Computational Mathematics and CyberneticsMoscow State UniversityMoscowRussia

Personalised recommendations